Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sequential coreflections of stratifiable spaces


Author: L. Foged
Journal: Proc. Amer. Math. Soc. 92 (1984), 470-472
MSC: Primary 54E20; Secondary 54D50
DOI: https://doi.org/10.1090/S0002-9939-1984-0759676-2
MathSciNet review: 759676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the sequential coreflection of a stratifiable space which is the union of countably many closed $ k$-spaces is stratifiable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54D50

Retrieve articles in all journals with MSC: 54E20, 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759676-2
Article copyright: © Copyright 1984 American Mathematical Society